# SDR IPXA2022102587489

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 64,471 hours, 21,273 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32615
- Condition: Misrepaired
- Location: Bs 676
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TEMP BLIND FASTENER INSTALLED FUSELAGE 8" FWD OR STA 676 - 1 INCH O/B OF S39LREPAIRED IAW E.O. B767-5330-85085-B ON NRC 684229
